Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/151839
Full metadata record
DC FieldValueLanguage
dc.contributor.authorGarcía López, Ricardo, 1962--
dc.date.accessioned2020-03-03T13:55:31Z-
dc.date.available2020-03-03T13:55:31Z-
dc.date.issued1989-
dc.identifier.urihttp://hdl.handle.net/2445/151839-
dc.descriptionPreprint enviat per a la seva publicació en una revista científica: Mathematische Zeitschrift. 1991, Vol. 208, p. 11-21. [https://doi.org/10.1007/BF02571506]ca
dc.description.abstractIn thís paper we give sorne bounds for the minimal number of generators of a finitely generated module Mover a polynomial ring B = A[X1, ... ,Xn], where A is an affine ring satisfying sorne regularity conditions...ca
dc.format.extent13 p.-
dc.format.mimetypeapplication/pdf-
dc.language.isoengca
dc.publisherUniversitat de Barcelonaca
dc.relation.isformatofReproducció digital del document original en paper [CRAI Biblioteca de Matemàtiques i Informàtica - Dipòsit Departament CAIXA 32.6]-
dc.relation.ispartofseriesMathematics Preprint Series; 66ca
dc.rights(c) Ricardo García López, 1989-
dc.subject.classificationPolinomis-
dc.subject.classificationAnells commutatius-
dc.subject.classificationTeoria de mòduls-
dc.subject.otherUniversitat de Barcelona. Institut de Matemàtica-
dc.titleOn the number of generators of modules over polynomial affine ringsca
dc.typeinfo:eu-repo/semantics/articleca
dc.typeinfo:eu-repo/semantics/submittedVersion-
dc.rights.accessRightsinfo:eu-repo/semantics/openAccessca
Appears in Collections:Preprints de Matemàtiques - Mathematics Preprint Series

Files in This Item:
File Description SizeFormat 
MPS_N066.pdf561.6 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.